# SDR 96ZZZX4696

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7148J
- Make and model: Rkwell NA26580
- Aircraft serial: 38033
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 26513008
- Condition: Cracked
- Location: Lt L/E Ws 236.9
- Part time: 12,563 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PRE-FLIGHT INSP, MECH NOTICED PAINT CRACKED AND CHIPPED ON L/E OF WING ABOUT SS 236.9.  UPON FURTHER INSP FOUND A CRACK, ABOUT 8.5 INCHES, THROUGH FIRST STIFFENER AND 4.0 INCHES AND 5.0 INCHES THROUGH SECOND STIFFENER ON BOTTOM OF L/E UNDER DE-ICE BOOT OTBD TO ABOUT WS 264.  THIS AREA CLOSED OUT BY RIBS ONE EACH SIDE OF SLAT TRACKS.  CRACK AREA COULD NOT BE FELT THROUGH DE-ICE BOOT.  AFTER REMOVING CRACKED PORTION OF L/E FROM WING, FOUND 4 EACH STIFFENERS AND RIB CRACKED BEYOND REPAIR.  ALSO, FOUND SLAT ATTACH FITTING IN NR 2 SLAT, P/N FITTING 246-17050-5, LOOSE IN SLAT.  A CRACK ALSO RADIATED OUT FROM ATTACH BOLT HOLE THROUGH ATTACH RIB.
